# SDR 07FDEA01486

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 29,920 hours, 8,012 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 16MM LONG CRACK WERE FOUND IN THE END OF THE STIFFENER RIB 10 ON PYLON NR 2 LOWER SPAR.  REPAIR PERFORMED IAW SB A310-54-2016, APPROVED BY EO 6-5450-7-3302 PT 6.
